# SDR SIMA20170120006

- Difficulty date: January 20, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 32,973 hours, 28,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND CORROSION ON FR 22 AROUND LOWER NUT PLATE HOLE. AIRCRAFT WAS  REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION. REPAIRED FR 22 CORROSION AROUND LOWER NUT PLATE HOLE IAW SRM 53-00-04 RE STEP 16. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
